# SDR QXEA0001565

- Difficulty date: May 31, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bulkhead
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- LEFT HAND STUB WING LATERAL BULKHEAD HAS HOLE CHAFED THROUGH, DUE TO CONTACT WITH 7TH STAGE PNEUMATIC DUCT.  REPAIRED IAW HORIZON AIR EA 4-54-103 AND FOKKER SRM 54-02-01 FIGURE 4.
